# SDR 98ZZZX2464

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Breaker
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN.  GEAR REMAINED IN WHEEL WELL.  PILOT USED EMERGENCY SYSTEM TO LOWER GEAR.  LANDING FINE.  AFTER A LENGTHY TROUBLESHOOT, DETERMINED THE GEAR MOTOR CIRCUIT BREAKER WOULD CONDUCT CURRENT IN A NO-LOAD SITUATION.  UPON PLACING LANDING GEAR SELECTOR IN UP POSITION, CIRCUIT BREAKER WAS STOPPING ALMOST ALL CURRENT FLOW WITH NO BREAKER TRIPPING.  REPLACED 30-AMP CIRCUIT BRE AKER, GEAR CYCLES FINE.
